Is heavy vaginal bleeding normal if I am on lupron (leuprolide)?

Probably. Especially if you just started on it, your body/uterus is being flooded with hormonal stimulation. Of course, this is the initial affect of lupron (leuprolide).

Related Questions

About 4 months now I had 9 injections for heavy vaginal bleeding. It stopped. Now I have pain from all those injection on my hips n butt. Is this normal?

Normal if the pain. should get better everyday If red ,hot and more tender, may be infection( which is rare) should see your provider asap No harm to try hot towel on it 15 min 4 time a day alone with some motrin. Read more...

I'm having very heavy vaginal bleeding every other week I went to ER my pelvic exam and blood tests were all normal what do I do bleeding is back?

Hormonal pills. It seems you need pills to regulate your menses. They also confer upon you protection from unintended pregnancies. Talk to your GYN for options or set up a consult on healthtap. Best Wishes Dr M. Read more...